# SDR 2003FA0000846

- Difficulty date: August 12, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N312MS
- Make and model: Urocop EC135P1
- Aircraft serial: 0129
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 774776
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,304 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN BOTH MAIN ROTOR BLADES IN THE AREA OF THE CONTROL CUFF/ FLEXBEAM VIEWED FROM THE INSPECTION AND DRAIN HOLES.  FLEXING BLADES UP AND DOWN YOU CAN SEE THE CRACK OPEN AND CLOSE.  ALSO YOU CAN HEAR AN AUDIBLE CLICKING SOUND.
